How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6590
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

Even tho I had the abortion on Jan 4 I took an morning after

Customer Question

Even tho I had the abortion on Jan 4 I took an morning after pill on Jan 18th and now I'm bleeding on and off and feeling lite headed dizzy and drowsy..Is that normal?
Submitted: 1 year ago.
Category: Medical
Expert:  khagihara replied 1 year ago.

Morning after pill causes irregular & heavy period. However, since you feel dizzy, you may have anemia. You should see your doctor to have a blood test and exam. What kind of abortion did you have? Mechanical (surgery) or medical (medication)?

Customer: replied 1 year ago.
I had an surgical abortion.I am anemic and will go get a blood test tomorrow to make sure my blood count isn't low
Expert:  khagihara replied 1 year ago.

Another concern is the surgical abortion might have caused perforation of the uterus and bleeding from there. You should have ultrasound if it is suspected.

Customer: replied 1 year ago.
About how long are the symptoms suppose to last
Expert:  khagihara replied 1 year ago.

If you have small perforation, it would close on itself. If it is bigger, the bleeding would not stop and you need to have a surgery to stop it. But you need to have ultrasound to see if you have perforation or not.